MAUDE Adverse Event Report: HOLOGIC, INC MYOSURE MANUAL; HYSTEROSCOPE (AND ACCESSORIES)

HOLOGIC, INC MYOSURE MANUAL; HYSTEROSCOPE (AND ACCESSORIES)
Model Number 20-401ML
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/26/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.We are currently unable to establish a relationship between the device and the issue reported.H3: the device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported and a definitive root cause for the reported event could not be determined.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.Other.
 
Event or Problem Description
It was reported that on september 26, a myosure procedure was performed to remove a uterine polyp and during the procedure a green plastic was coming out of the device, at the end of the procedure the green plastic fell inside the patient's cavity and the dcotor had to removed the material.The patient was discharged home.All visualized plastic pieces were collected.No additional information available.
 
Additional Manufacturer Narrative
Device was returned: visual inspection was conducted, and the green piece of plastic was observed in the blade.Functional testing was not conducted due to the issue was confirmed in the visual inspection.Dissection test was performed and was confirmed that the piece of plastic is the blade positioning stop.Hence, the complaint can be confirmed.This observation will be monitored and trended.H6: investigation findings: appropriate term/code not available: suggested code: material found on device.A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.

Brand Name
MYOSURE MANUAL
Common Device Name
HYSTEROSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
ariel lafuente
562 parkway
coyol free zone building b24
san jose 20102
MDR Report Key20364147
Report Number1222780-2024-00368
Device Sequence Number12482244
Product Code HIH
UDI-Device Identifier15420045507937
UDI-Public(01)15420045507937(17)270506(10)24E06RC
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P010013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number20-401ML
Device Catalogue Number20-401ML
Device Lot Number24E06RC
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2024
Supplement Date Received by Manufacturer02/21/2025
Initial Report FDA Received Date10/03/2024
Supplement Report FDA Received Date03/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale